Speed of convergence of the least-squares estimator in autoregressive models

Bose, Arup, Dasgupta, Ratan . Journal of Statistical Planning and Inference 1994. 38 :371-380

Locate this article in:

Bibtex

@article{CIS-120840,
  Author = {Bose, Arup and Dasgupta, Ratan},
  Title = {Speed of convergence of the least-squares estimator in autoregressive models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {38},
  Year = {1994},
  Pages = {371--380},
  Keywords = {Large deviation, Berry-Esseen bound}
}

Similar articles